# SDR CA141104006

- Difficulty date: October 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 34,428 hours
- Engine: Garrtt TPE331*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2719193023
- Condition: Reads High
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) COPILOTS ASI READS 85 KTS HIGHER THAN PILOTS ASI.  INDICATOR REPLACED AND GROUND CHECKER SERVICEABLE.  ACFT RETURN TO SERVICE.
